# SDR CALA2023050801400

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 76,520 hours, 27,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Condition: Unknown
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

L2 DOOR SLIDE PARTIALLY DETACHED PICTURE ADDED CORRECTION L1 DOOR PHOTOS ADDED. REMOVED AND REPLACED D1L ESCAPE SLIDE PACK IN REF TO AMM 25-66-01-00-801 AND AMM 25-66-01-400-804  PARTS USED: 00-0594-3-6694,QTY :1  29-2560-3-0060,QTY :1  29-2566-9-0007,QTY :1  29-2566-9-0005,QTY :1 ADD EMP:U244984 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1403895  SN OFF 3967 VERIFIED PROPER REMOVAL AND INSTALL OF L1 ESCAPE SLIDE PACK. PER AMM 25-66-01-00-801 AND AMM 25-66-01-400-804 SLIDE, B737NG,   OFF 29-2566-9-0005 3967 ON 29-2566-9-0007 8043
